Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 24, 2007, 9:37 PM CDT for Maury County, Williamson County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2007, 9:37 PM CDT (02:37 UTC)
- Expired
- Aug 24, 2007, 10:10 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 67 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 2882 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 250238 SVROHX TNC119-187-250310- /O.NEW.KOHX.SV.W.0103.070825T0237Z-070825T0310Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 937 PM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MAURY COUNTY IN TENNESSEE... SOUTH CENTRAL WILLIAMSON COUNTY IN TENNESSEE... * UNTIL 1010 PM CDT * AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR SPRING HILL...OR ABOUT 7 MILES NORTHEAST OF COLUMBIA...AND MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SPRING HILL BY 955 PM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3576 8713 3560 8704 3570 8671 3590 8683 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 7:45 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 24, 7:45 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 745 PM CDT FRI AUG 24 2007 .UPDATE...WILL UPDATE FORECAST TO EXTEND AREA FOR SLIGHT CHANCE FOR OVERNIGHT THUNDERSTORMS INTO ALL ZONES EXCEPT IN THE NORTHWEST. WILL ALSO UPDATE TO DROP HEAT ADVISORY, WHICH EXPIRED AT 700 PM. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Aug 24, 5:30 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI AUG 24 2007 TNZ005>009-022>030-056>062-075-093>095-251030- BEDFORD-BENTON-CHEATHAM-DAVIDSON-DICKSON-GILES-HICKMAN-HOUSTON- HUMPHREYS-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-PERRY- ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-WAYNE-WILLIAMSON- WILSON- 530 AM CDT FRI AUG 24 2007 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... HEAT ADVISORY HEAT INDEX READINGS THIS AFTERNOON WILL APPROACH 105 DEGREES... MAINLY FROM NASHVILLE WESTWARD. THIS WILL BE STRESSFUL FOR SOME... ESPECIALLY THE ELDERLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TNZ010-011-031>034-063>066-077>080-251030- CANNON-CLAY-COFFEE-CUMBERLAND-DEKALB-FENTRESS-GRUNDY-JACKSON-OVERTON- PICKETT-PUTNAM-VAN BUREN-WARREN-WHITE- 530 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Local storm report, Aug 24, 7:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 SW MCMINNVILLE 35.67N 85.80W
08/24/2007 E0.88 INCH WARREN TN AIRPLANE PILOT
SPOTTER REPORTS NICKEL SIZE HAIL 2 SW OF MCMINNVILLE
ALONG HWY 55.
&&
WEKThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 35 min |
| Aug 24, 9:56 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 34 min |
| Aug 24, 10:37 PM CDT | Areal Flood Advisory | OHX | Rutherford | 3 hr |
| Aug 24, 10:42 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 33 min |
| Aug 25, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 43 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.